Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 89, NWS Springfield, MO

August 7, 2013Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at Aug 7, 2013, 2:40 PM CDT for Shannon County, Missouri. It took effect at Aug 7, 2013, 7:55 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 2:40 PM CDT (19:40 UTC)
In effect from
Aug 7, 2013, 7:55 PM CDT
Expired
Aug 8, 2013, 8:47 AM CDT
In force
13 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Shannon County, MO

The radar

The Springfield radar (KSGF), 171 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Alley Spring (ALYM7).

Action stage
5.3 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WGUS43 KSGF 071940
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT WED AUG 7 2013



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Jacks Fork at Alley Spring affecting Shannon County
.Heavy rainfall last night will cause river levels to rise.
Additional precipitation is also forecast for the next several days
so additional rises are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-080740-
/O.NEW.KSGF.FL.W.0089.130808T0116Z-130808T1347Z/
/ALYM7.1.ER.130808T0116Z.130808T0300Z.130808T0747Z.NO/
240 PM CDT WED AUG 7 2013

 The National Weather Service in Springfield has issued a 

* Flood Warning for the Jacks Fork at Alley Spring.
  

* from this evening to Thursday morning...or until the warning is 
  cancelled.
* At  2:30 PM Wednesday The stage was 5.2 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 10.5 feet by tonight. The river will fall below flood 
  stage by around midnight.
* Impact...At 11.0 feet...Water flows through Alley Spring Campground 
  and isolates the 200 Area Camp Sites.
&& 
LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139

$$
3 follow-up statements
362 
WGUS83 KSGF 072028
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT WED AUG 7 2013





...The Flood Warning continues for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County 
.Heavy rainfall last night will cause river levels to 
rise.  Additional rainfall is forecast over the next couple of days
so additional rises are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-081128-
/O.EXT.KSGF.FL.W.0089.130808T0055Z-130808T1630Z/
/ALYM7.1.ER.130808T0055Z.130808T0300Z.130808T1030Z.NO/
328 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Jacks Fork at Alley Spring.
* At  2:30 PM Wednesday The stage was 5.2 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 11.5 feet by tonight.  The river will fall below flood
  stage by early tomorrow.
* Impact...At 11.0 feet...Water flows through Alley Spring Campground 
  and isolates the 200 Area Camp Sites.
&& 
LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139

$$
213 
WGUS83 KSGF 080128
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT WED AUG 7 2013





...The Flood Warning continues for the following rivers in 
Missouri...Kansas...
 
  Big Piney River at Fort Leonard Wood affecting Pulaski County 
  Jacks Fork at Alley Spring affecting Shannon County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
  Little Osage River at Fulton affecting Bourbon County 
  Little Osage near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 

.Heavy rainfall over the last several will cause river levels to 
rise. Additional rainfall is forecast over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC161-081628-
/O.EXT.KSGF.FL.W.0083.000000T0000Z-130812T0031Z/
/JRMM7.3.ER.130806T1421Z.130807T1815Z.130811T0031Z.NR/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Gasconade River at Jerome.
* At  7:45 PM Wednesday The stage was 31.4 feet. 
* Flood stage is 15.0 feet. 
* Record flooding is occurring and Record flooding is forecast.
* Forecast...The river will continue rising to near 31.7 feet by 
  tomorrow early afternoon.  The river will fall below flood stage 
  Saturday evening.
* Impact...At 31.3 feet...This is the record flood level reached on 
  December 5 1982. 
&& 
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

$$

MOC105-081628-
/O.EXT.KSGF.FL.W.0085.000000T0000Z-130809T1903Z/
/HZLM7.2.ER.130806T1039Z.130806T2130Z.130808T1903Z.NO/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Gasconade River at Hazelgreen.
* At  7:30 PM Wednesday The stage was 25.3 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
  the old State Highway 66 bridge. 
&& 
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235 3761 9246

$$

MOC169-081628-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-130811T1930Z/
/TBNM7.2.ER.000000T0000Z.130807T1800Z.130810T1930Z.UU/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Big Piney River at Fort Leonard Wood.
* At  8:00 PM Wednesday The stage was 19.0 feet. 
* Flood stage is 13.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by 
  around midnight.  
* Impact...At 21.0 feet...Flood waters affect the water intake at the 
  water treatment plant. 
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

KSC011-081628-
/O.EXT.KSGF.FL.W.0087.000000T0000Z-130809T1452Z/
/FTNK1.2.ER.130807T1018Z.130807T1745Z.130808T1452Z.NO/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Little Osage River at Fulton.
* At  8:15 PM Wednesday The stage was 25.4 feet. 
* Flood stage is 22.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.  
  Farmland at the gage site becomes covered by flood waters, and 
  Highway 31, east of town becomes flooded. Highway 31, four miles 
  west of Fulton has flood waters reach four to six feet in depth. 
&& 
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477

$$

MOC217-081628-
/O.EXT.KSGF.FL.W.0076.000000T0000Z-130812T0641Z/
/HTNM7.2.ER.130804T2020Z.130810T0600Z.130811T0641Z.NO/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Little Osage near Horton.
* At  7:45 PM Wednesday The stage was 44.4 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 45.3 feet by 
  early Saturday morning.  The river will fall below flood stage 
  early Sunday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 
&& 
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

$$

MOC217-081628-
/O.CON.KSGF.FL.W.0074.000000T0000Z-000000T0000Z/
/NVDM7.2.ER.130804T1323Z.130807T1445Z.000000T0000Z.NO/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Marmaton River near Nevada.
* At  7:45 PM Wednesday The stage was 26.2 feet. 
* Flood stage is 20.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to a stage of 25.6 feet 
  by Friday morning.
* Impact...At 26.0 feet...Moderate flooding occurs at the gage site. 
  Flood waters affect the Old U.S. Highway 71 Bridge North of Nevada 
  and the south bound lane of Highway 71 near the junction of Douglas
  Branch and the Marmaton River.  Basement flooding occurs at 
  residences near the gage site.
&& 
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

$$

MOC203-081500-
/O.EXT.KSGF.FL.W.0089.000000T0000Z-130808T1500Z/
/ALYM7.1.ER.130808T0128Z.130808T0300Z.130808T0900Z.NO/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Jacks Fork at Alley Spring.
* At  8:16 PM Wednesday The stage was 8.7 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 11.5 feet by tonight.  The river will fall below flood
  stage by early tomorrow.
* Impact...At 12.0 feet...Moderate flooding begins at the gage site.  
  Water inundates the entire picnic area one quarter mile downstream 
  from the gage site.
&& 
LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139

$$

MOC013-217-081627-
/O.CON.KSGF.FL.W.0078.130809T1200Z-000000T0000Z/
/SCZM7.1.ER.130809T1200Z.130811T0600Z.000000T0000Z.NO/
828 PM CDT WED AUG 7 2013

The Flood Warning continues for 
  The Osage River near Schell City.
* At  7:45 PM Wednesday The stage was 26.3 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Friday morning and continue to
  rise to near 31.0 feet by early Sunday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.
&& 
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

$$
467 
WGUS83 KSGF 081142
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 AM CDT THU AUG 8 2013

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-081212-
/O.CAN.KSGF.FL.W.0089.000000T0000Z-130808T1500Z/
/ALYM7.1.ER.130808T0132Z.130808T0445Z.130808T0822Z.NO/
642 AM CDT THU AUG 8 2013

The Flood Warning is cancelled for 
  The Jacks Fork at Alley Spring.
* At  6:30 AM Thursday The stage was 6.8 feet. 
* Flood stage is 9.0 feet. 
* Forecast...The river will continue to fall to 4.6 feet by tomorrow 
  morning.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring 
  Campground. 
&& 
LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 12:51 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 7, 12:51 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT Wed Aug 7 2013

.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013

Another round of significant rainfall has set up across portions
of central Missouri and the eastern Ozarks. To this point the axis
of heaviest rain is just to the northeast of the Waynesville and
Fort Leonard Wood areas that were hit so hard last night. Rainfall
is expected in those hard hit areas as we head toward sunrise. As
the low level jet veers, there will likely be a westward expansion
of rainfall. Will continue closely monitoring the need for further
flash flood warnings as tolerance for additional water is near
zero.

The most grave concern this morning will continue to be in a
corridor extending through Morgan, Miller, Maries, Phelps, Dent
and Shannon counties as well as northeastern portions of Pulaski
and Texas counties. Hourly rainfall rates in persistent areas of
50 dbz or greater continue to be between one and two inches. This
band of rainfall will remain in place through at least sunrise.

To the west, the MCS that originated over Kansas has accelerated
to the east. This system is now outflow dominate over our area
with wind gusts to 40mph expected. Some training of storms has
occurred over Bourbon, KS and Vernon, MO and there will continue
to be a flash flood risk in these areas.

Through sunrise, the linear complex will continue to surge to the
east northeast and affect areas mainly along/north of the Highway
60 corridor. Far southern Missouri will likely miss out for a
while. Much like yesterday morning, the nearly stationary band
over central Missouri will gradually weaken and shift to the
southeast with time. The back edge of precipitation will move from
west to east. Unlike yesterday, the remainder of today looks to be
unsettled. A boundary will sag into the area from the north and
act as a focusing mechanism for additional development this
afternoon as heating leads to destabilization. Have kept solid
chance PoPs most of the day and allow mesoscale trends to dictate
where higher chances will be needed.

Heading into tonight, you guessed it, yet ANOTHER round of
thunderstorms will affect the region. Initiation of an MCS over
south central Kansas and northern Oklahoma is expected during the
evening hours. This will spread eastward as a forward propagating,
linear system, entering the area overnight tonight. We should see
instability recharge enough to keep 3000 J/kg MUCAPE over at least
the southwestern portions of the area. As a result, we should see
a slightly better risk of damaging winds making it into extreme
southeastern Kansas and far western Missouri. Training storms will
be possible again tonight, and as a result the flash flood risk
remains elevated to significant.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013

This wet pattern looks to hold in place at least through Friday
night. On Thursday, widespread rain/thunderstorms look to be
ongoing first thing in the morning. With a quasi stationary
boundary over the area and the potential for destabilization out
ahead of the convective complex, there is a conditional severe
risk for damaging winds. Yet another round of showers and
thunderstorms is expected Thursday night as the low level boundary
remains entrenched across the region. If the air mass south of the
quasi stationary boundary can destabilize enough, the will be a
risk for a few severe storms. As has been the case, pin pointing the
exact axis of heavy rainfall will be a mesoscale challenge, but
the risk for heavy rainfall and the potential for flash flooding
remains high. Given good agreement with the models for Thursday
night, will go ahead and extend the Flash Flood Watch through 7 AM
Friday.

Medium range models continue to give us a glimmer of hope in
breaking this pattern during the upcoming weekend and maybe into
even early next week. The upper flow amplifies and the frontal
boundary/battle zone is shunted to our southwest. Have trended
PoPs downward. If this pattern shift can occur, temperatures will
also be below average.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1245 PM CDT WED AUG 7 2013

For the KSGF/KJLN/KBBG tafs...a few showers are still lingering near
the remains of a sfc outflow boundary...otherwise will see vfr
conditions, possibly with localized mvfr ceilings at times. Will
need to monitor for redevelop where localized instability can
develop. Better chances for rain/tstms will occur later in the taf
period, but timing and position is still in question. Will be
conservative with thunderstorms in latter periods of the tafs.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Friday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Friday morning FOR KSZ073-097-101.

&&

SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...DSA
Hazardous weather outlook, Aug 7, 1:09 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT WED AUG 7 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
109 PM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  EXTREME FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

SMALL SCALE BOUNDARIES COUPLED WITH FROM LAST NIGHT'S
THUNDERSTORMS COUPLED WITH POCKETS OF OF WEAK TO MODERATE HEATING
AND INSTABILITY WILL LEAD TO A FEW SCATTERED THUNDERSTORMS DURING
THE MID AFTERNOON THROUGH THIS EVENING. A STRONGER STORM OR TWO
WILL BE POSSIBLE WITH GUSTY WINDS.

TONIGHT...ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS
KANSAS AND MOVE INTO THE OUTLOOK AREA DURING THE OVERNIGHT HOURS.
THERE IS A RISK OF LOCALIZED DAMAGING WIND GUSTS WITH THIS
ACTIVITY ACROSS PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR
WESTERN MISSOURI. OF MOST CONCERN WILL BE ADDITIONAL HEAVY
RAINFALL LEADING TO A RENEWED RISK FOR FLASH FLOODING AREA WIDE.

WITH SATURATED SOILS AND HIGH WATER LEVELS ACROSS THE
REGION...FLASH FLOODING IS LIKELY WHEREVER PERSISTENT THUNDERSTORMS
DO DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WITH HEAVY RAINFALL WILL BE ONGOING FIRST THING
THURSDAY MORNING. IF ENOUGH INSTABILITY CAN REDEVELOP AHEAD OF
THESE STORMS ACROSS THE MISSOURI OZARKS...THERE WILL BE A RISK FOR
DAMAGING WIND GUSTS. UNSETTLED WEATHER IS EXPECTED FOR THE
REMAINDER OF THE WEEK AS A FRONT SETTLES JUST TO THE SOUTH OF THE
AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR FLASH
FLOODING WILL REMAIN SIGNIFICANT.

AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH
TONIGHT...BUT SOME LOCALIZED STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE AT TIMES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Aug 7, 9:36 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     5 E LICKING             37.50N 91.77W
08/07/2013                   TEXAS              MO   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 32 NEAR THE DENT AND TEXAS COUNTY
            LINE.

&&

DSA
Local storm report, Aug 7, 9:59 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 SW RICHLAND           37.83N 92.44W
08/07/2013  M6.50 INCH       LACLEDE            MO   PUBLIC

            STORM TOTAL IS 17 INCHES OF RAIN. FROM TUESDAY MORNING TO
            THIS MORNING TOTAL IS 6.5 INCHES AND FROM MONDAY MORNING
            TO TUESDAY MORNING THE TOTAL WAS 10.5 INCHES. RELAYED BY
            BROADCAST MEDIA.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:10 AM CDTFlash Flood Warning EmergencySGFMaries, Miller, Phelps, Pulaski8 hr
Aug 7, 1:12 AM CDTSpecial Weather StatementSGFPhelps63 min
Aug 7, 1:35 AM CDTSpecial Weather StatementSGFBenton55 min
Aug 7, 2:45 AM CDTFlash Flood WarningSGFDent, Shannon5 hr
Aug 7, 2:59 AM CDTFlash Flood WarningSGFBenton, Morgan5 hr
Aug 7, 3:07 AM CDTFlash Flood WarningSGFVernon5 hr
Aug 7, 3:21 AM CDTSpecial Weather StatementSGFBarton, Vernon39 min
Aug 7, 3:26 AM CDTSpecial Weather StatementSGFMiller64 min
Aug 7, 3:38 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
Aug 7, 4:02 AM CDTSpecial Weather StatementSGFDade, Polk58 min
Aug 7, 4:19 AM CDTFlash Flood WarningSGFCamden4 hr
Aug 7, 4:34 AM CDTFlash Flood WarningSGFPhelps, Pulaski, Texas7 hr
Aug 7, 4:39 AM CDTSpecial Weather StatementSGFGreene36 min
Aug 7, 5:33 AM CDTSpecial Weather StatementSGFTexas, Wright57 min
Aug 7, 5:38 AM CDTFlash Flood WarningSGFLaclede, Wright4 hr
Aug 7, 5:49 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright56 min
Aug 7, 6:21 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas39 min
Aug 7, 6:50 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Oregon, Shannon, Texas3 hr
Aug 7, 6:51 AM CDTSpecial Weather StatementSGFHowell, Oregon, Shannon39 min
Aug 7, 7:57 AM CDTFlash Flood Warning EmergencySGFMaries, Miller, Phelps, Pulaski7 hr
Aug 7, 7:58 AM CDTAreal Flood WarningSGFVernon4 hr
Aug 7, 8:01 AM CDTFlash Flood WarningSGFDent, Shannon4 hr
Aug 7, 8:04 AM CDTAreal Flood WarningSGFBenton, Camden, Morgan4 hr
Aug 7, 9:51 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Oregon, Ozark, Shannon, Taney and 2 more6 hr
Aug 7, 9:56 AM CDTAreal Flood WarningSGFLaclede, Wright27 hr
Aug 7, 11:53 AM CDTAreal Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas24 hr
Aug 7, 2:57 PM CDTAreal Flood WarningSGFMaries, Miller, Phelps, Pulaski21 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.